MathSciNet Relay Station
MathSciNet bibliographic data
MR1908261 (2003d:54022) 54B30 (06D22 18B30)
He, Wei; Plewe, Till Directed inverse limits of spatial locales. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2811–2814 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement